MAUDE Adverse Event Report: EXACTECH INC. NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

EXACTECH INC. NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 130-28-51
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10.Concomitants: 5199027, 190-10-02 - alt ha clr std sz 2.5292175, 170-28-03 - biolox delta femoral head 28mm od, +3.5mm.6334662, 186-01-48 - integrip cc, cluster 48mm, g1.S069531, 180-65-35 - alteon 6.5mm screw, 35mm.These devices are used for treatments.Not diagnosis.Pending investigation.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that a patient had a left total hip arthroplasty on (b)(6) 2020 and then experienced a revision surgical procedure on (b)(6) 2023 approximately 3 years and 3 months after initial implant.Revision op report stated that the polyethylene liner had significant catastrophic wear.No images of the devices are provided.The device will not be returned.There is no other information available.
 
Additional Manufacturer Narrative
H6.Investigation results - the most likely cause for the revision reported due to prosthesis wear is a combination of risk factors including, use error, implant positioning, implant size selection, and patient factors may have also been a contributing factor to the early prosthesis wear.However, this is not confirmed, the devices were not returned.These devices are used for treatments, not diagnosis.There is no other information available.
 
Additional Manufacturer Narrative
The most likely underlying cause for the revision due to early prosthesis wear reported is a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed from the reported information and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
EXACTECH INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
matt collins
MDR Report Key18722947
Report Number1038671-2024-00243
Device Sequence Number17593675
Product Code LZO
UDI-Device Identifier10885862022066
UDI-Public10885862022066
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2021
Device Catalogue Number130-28-51
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer04/15/2024
02/17/2025
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date04/16/2024
02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexFemale